# SDR DALA2024120611498

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Girt Bar
- Part time: 67,997 hours, 26,313 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 AFTER INSTALLATION OF R2 DOOR EMERGENCY EVACUATION SLIDE FOUND GIRT BAR STRAP BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED R2 DOOR EMERGENCY EVACUATION SLIDE IAW B757 AMM 25-66-01-404-044 ALL ADJUSTMENTS TO BE CHECKED ON JOB CARD. (0692869)
